# SDR A4J2003F00001

- Difficulty date: July 10, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N934LK
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 13569
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING B CHECK PIE MAINTENANCE FOUND BOTH FORWARD OVER WING ENERGENCY LIGHTS COME ON AN WILL NOT EXTINGUISH WHEN BATTERY IS TURNED OFF.  REMOVED AND REPLACED POWER SUPPLY FOR FORWARD OVER WING EMERGENCY C4 LIGHTS IAW DC9 MM 33-53-0, OPERATES NORMAL IAW DC9 MM 33-53-0.
